# SDR F3LA200700030

- Difficulty date: March 1, 2007
- Submitted: March 2, 2007
- Operation: Air carrier
- Aircraft: N931FR
- Make and model: Airbus A319-111
- Aircraft serial: 2253
- Aircraft time: 9,747 hours, 4,677 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Stowage Box
- Part number: MXP80110
- Part serial: SE06988
- Condition: No Test
- Location: Crew Oxygen
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK, INSPECTION REPORTED 3RD CREW O2 STOWAGE BOX DID NOT FUNCTION DURING PUSH-TO-TEST.  REPLACED 3RD CREW O2 STOWAGE BOX IAW 35-12-41, PB 401.  OPS AND LEAK CHECK GOOD.
